# SDR 2007FA0000782

- Difficulty date: August 10, 2007
- Submitted: September 13, 2007
- Operation: General aviation
- Make and model: Cessna 207
- Engine: Cont IO550F
- Propeller: Hartzl PHCC3YF1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Hartzl
- Component part number: PHCC3YF1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HUB, NDI SHOWS RELEVENT INDICATION OF CRACK. (K)
